Vol. 53, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Principal homogeneous spaces and Galois extensions

Andy R. Magid

Vol. 53 (1974), No. 2, 501–513
Abstract

Principal homogeneous spaces for finite groups in the category of sets with groupoid action are studied and classified. The results are applied to separable algebras, using the fundamental theorem of Galois theory of commutative rings, which embeds the category of separable algebras into the category of sets on which a certain profinite groupoid acts.

Mathematical Subject Classification 2000
Primary: 13B05
Milestones
Received: 12 March 1973
Revised: 28 November 1973
Published: 1 August 1974
Authors
Andy R. Magid
Department of Mathematics
University of Oklahoma
601 Elm Avenue
PHSC 423
Norman OK 73019-0315
United States
http://www.math.ou.edu/~amagid/